# SDR RJEF2012081505

- Difficulty date: August 15, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N564TA
- Make and model: Airbus A321-231
- Aircraft serial: 2862
- Engine: Iae V2533A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE ARRIVAL OF THE AIRCRAFT TO EZE AIRPORT, THE PILOT REPORTED LIGHNING STRIKE ON LEFT OF FWD FUSELAGE.  MAINTENANCE PERSONNEL IS EVALUATING THE DAMAGES AND WILL BE SUBMITTED ON A CLOSE STATUS REPORT.
